Search results
Results: 59
Number of items: 59
-
Amman, H. M., & Neudecker, H. (1997). Numerical solutions of the algebraic matrix Riccati equation. Journal of Economic Dynamics & Control, 21, 363-369. https://doi.org/10.1016/S0165-1889(96)00936-0
-
Kollo, T., & Neudecker, H. (1997). The Derivative of an Orthogonal Matrix of Eigenvectors of a Symmetric Matrix. Linear Algebra and Its Applications, 264, 489-493. https://doi.org/10.1016/S0024-3795(97)00016-5
-
Neudecker, H., & Liu, S. (1997). Experiments with mixtures: optimal allocations with Becker's models. Metrika, 45, 53-66. https://doi.org/10.1007/BF02717093
-
Neudecker, H., & Liu, S. (1997). Kantorovich and Cauchy-Schwarz inequalities involving two positive semidefinite matrices, and efficiency comparisons for a singular linear model. Linear Algebra and Its Applications, 259, 209-221. https://doi.org/10.1016/S0024-3795(96)00284-4
-
Neudecker, H., & Satorra, A. (1997). Compact matrix expressions for generalized Wald tests of equality of moment vectors. Journal of Multivariate Analysis, 63, 259-276. https://doi.org/10.1006/jmva.1997.1696
Page 2 of 6